# SDR CA130312003

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,179 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Leaking
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)  CLIMBING THROUGH FL210, CREW DETECTED A LOUD NOISE DESCRIBED AS SIMILAR TO A FLUSHING LAV BUT MUCH LOUDER.  LEVELED THE AIRCRAFT AND DECLARED INTENT TO RETURN.   DURING AIRSPEED OR AIRCRAFT CONFIGURATION CHANGES, THE CREW NOTICED A DIFFERENT SOUND.  SOUND WAS DESCRIBED AS IF SOMETHING WAS LOOSE AND VIBRATING AGAINST THE OUTSIDE OF THE FUSELAGE IN THE SLIPSTREAM.  NO EMERGENCY DECLARED AND THE CABIN PRESSURE ALTITUDE DID NOT EXCEED 5500.
